# SDR USAA2010120192755

- Difficulty date: November 14, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fuse Pin
- Part number: 311A1092
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 CORROSION ON THE LEFT ENGINE PYLON INBOARD MIDSPAR FUSE PIN.  REPLACED THE LEFT ENGINE PYLON INBOARD MIDSPAR FUSE PIN IAW TASK CARD E5M54001.
